Maine, 2016

Damaging Winds in Maine, July 22, 2016

July 22, 2016 · NWS GYX · 9 events in 2 counties and zones

A shortwave dropping southeast out of southern Quebec combined with moderate instability to produce scattered showers and thunderstorms during the evening of July 22nd. Wind damage was the main threat with storms as they rolled into southwest Maine.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

A shortwave dropping southeast out of southern Quebec combined with moderate instability to produce scattered showers and thunderstorms during the evening of July 22nd. Wind damage was the main threat with storms as they rolled into southwest Maine.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Jul 22, 8:17 PM EST, 0 minutes earlier.

Area forecast discussion, Jul 22, 8:17 PM EST, 0 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
917 PM EDT FRI JUL 22 2016

.SYNOPSIS...
Warm and humid air continues to stream into the region this
afternoon and evening ahead of an approaching cold front. The
front will generate showers and thunderstorms across the area this
evening before stalling. It will also provide the focus for some
additional showers and thunderstorms tomorrow. High pressure
builds from the west on Sunday before moving offshore Sunday
night. Another cold front will move across the region on Monday
giving us another chance for showers and thunderstorms. High
pressure returns on Tuesday for the remainder of the forecast
period.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
915pm Update: Boosted temperatures overnight based on evening
trends as well as GFS LAMP data for the overnight.
Additionally...given inverted V profiles in the low levels...
see some potential for damaging winds at least for the next few
hours /as seen in current severe storms to the west of the
radar/...but coverage of activity should remain isolated to
scattered.

701pm Update: Continue to pull back on PoPs based on early evening
radar trends...as well as recent runs of the HRRR...which suggest
a weakening trend to southwestern Quebec convection as it pushes
in from the north and west. Current environment proving too
hostile for anything but isolated activity...except over parts of
northern Oxford/Franklin and central Somerset counties. No other
significant changes at this time.

528pm Update: Primary changes this hour are to boost late
afternoon temperatures and lower dewpoints over southern areas
where a hot late afternoon continues. Also...have boosted PoPs in
northern Franklin/central Somerset counties along line of
showers/thunderstorms that have gradually been increasing in
coverage in this area over the past 2 hours. Isolated activity
further south is struggling to compete against dry airmass
evidenced by late afternoon water vapor imagery. Of interest is
next area of moistening /and attendant H5 speed max/ over
southwestern Quebec with associated convection north and west of
Ottawa. Latest renditions of both the operational/experimental
HRRR indicate that as this area reaches northern New England later
this evening...there is some potential for a round of organized
potential over northern zones. Thus...will maintain highest PoPs
in this area...noting however...that instability may become more
of a question by the time this feature arrives.

Previous below...
A warm and humid airmass has taken control of the weather over
northern New England today. While there is currently significant
instability across the region...there remains the absence of any
type of triggering mechanism. That appears as though it will
change as the evening progresses. A disturbance currently moving
through southern Canada is expected to arrive this evening and
give us the convective focus that seem to be lacking. Models have
been doing a good job of handling this. They have done a good job
of picking up on the mid level dry air that has been suppressing
convection. They have also done a good job of picking up on the
convection moving out of southern Canada and into northern Maine.
Once the short wave gets here there should be in the neighborhood
of 2000j/kg of Cape to tap into. The primary threats remain
damaging winds and large hail.

With abundant low level moisture in place...expect to see some
valley fog forming tonight in favored valley locations.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Weak frontal boundary from today will stall across the region
tonight and will provide some low level convergence to get storms
started tomorrow. While it does not appear that there will be as
much energy to work with tomorrow...the storms could be more
widespread simply because there is a focus area to get them
started. With low level moisture remaining in place...expect to
see some valley fog again in favored locations.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
High pressure will build in on Sunday allowing for a fair and drier
day across the region. A warm frontal boundary will approach from
the west on Monday and should allow for the development of at least
scattered showers and thunderstorms during the afternoon and evening
hours. These may continue Monday night into Tuesday before a frontal
boundary moves offshore. Thereafter, there are some signals in model
guidance that low pressure and a decent rainfall may arrive sometime
Friday or Saturday. Low confidence on that at this time, however we
will continue to watch for some much needed rainfall.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Short Term...
Summary: A series of cold fronts will drop south through the
region through Saturday night...bringing the potential for showers
and thunderstorms...particularly on Saturday afternoon.

Restrictions: VFR all locations attm.  HIE has the greatest
potential to see shra/tsra activity this evening...but expect that
most of the terminals will remain dry through the night.  There is
the potential for LIFR/IFR fog RKD/LEB/HIE after midnight...with
confidence in this occurrence now a bit lower given the lack of
much rainfall this afternoon.  For the day on Saturday...expect
scattered showers/thunderstorms to develop over the mountains by
late morning and through the afternoon...with activity spreading
south and east during the afternoon. This will have the potential to
bring localized IFR/MVFR restrictions.  Fog will again be possible
Saturday night...particularly at LEB/HIE.

Winds: Westerly winds will become southwest and diminish to 5kts or
less for the overnight before becoming west northwesterly and
increasing to 10g18kts for the day on Saturday.  Winds will
increasingly become northwesterly Saturday night and diminish to
less than 10kts.

LLWS: No threat through Saturday night.

Thunder: Isolated thunderstorms will be possible for LEB/HIE and
possibly points south and east overnight...but recent trends suggest
that south of HIE...activity will be very limited through tonight.
More widespread shower and thunderstorm activity is expected for the
afternoon on Saturday...but confidence in coverage is too low to
include in this 24 hour TAF package.  This activity will end
Saturday night.

Long Term...Mainly VFR expected Sunday through Monday. However,
showers and thunderstorms may bring scattered lower conditions
Monday afternoon and night. Low probability of some stratus and fog
Monday night into early Tuesday as well.

&&

.MARINE...
Short Term...Onshore swell will keep seas at or above Small Craft
Advisory criteria through tonight. Seas begin to subside enough
tomorrow that an SCA may not be needed. Otherwise...no other flags
expected.
Long Term...Prevailing conditions Sunday through Tuesday should
feature conditions below small craft thresholds. A few thunderstorms
may affect the waters Monday afternoon and night.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory for hazardous seas until 8 AM EDT
     Saturday for ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...Arnott
SHORT TERM...
LONG TERM...
AVIATION...Arnott
MARINE...
Hazardous weather outlook, Jul 22, 6:44 PM EST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
744 PM EDT FRI JUL 22 2016

MEZ007>009-012>014-018>028-NHZ001>015-232345-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
744 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS EVENING...
PARTICULARLY FOR AREAS ALONG AND NORTH OF THE MOUNTAINS. THE
PRIMARY THREAT WOULD BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS SATURDAY AFTERNOON HAVE THE POTENTIAL TO
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
GREATEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-232345-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
744 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

AN ISOLATED THUNDERSTORM IS POSSIBLE OVER THE WATERS THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS AND FREQUENT
LIGHTNING SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ARNOTT

In the hours before

Special weather statement, Jul 22, 4:33 PM EST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
533 PM EDT FRI JUL 22 2016

MEZ008-009-222200-
NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
533 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN FRANKLIN COUNTY IN MAINE
  CENTRAL SOMERSET COUNTY IN MAINE

* UNTIL 600 PM EDT

* AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 10 MILES WEST OF JACKMAN...MOVING TO THE EAST
  AT 45 MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
  POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  JACKMAN...
  LONG POND...
  AND ATTEAN.

LAT...LON 4568 6995 4541 7017 4558 7061 4565 7057
      4565 7056 4566 7057 4567 7052 4571 7047
      4570 7044 4573 7038
TIME...MOT...LOC 2132Z 286DEG 41KT 4565 7048

MLE
Special weather statement, Jul 22, 5:05 PM EST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
605 PM EDT FRI JUL 22 2016

MEZ008-009-222245-
NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
605 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN FRANKLIN COUNTY IN MAINE
  CENTRAL SOMERSET COUNTY IN MAINE

* UNTIL 645 PM EDT

* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 11 MILES NORTHWEST OF JACKMAN...MOVING TO THE
  EAST AT 55 MPH.

* PEA SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER
  TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  JACKMAN...
  BRASSUA...
  LONG POND...
  AND ATTEAN.

LAT...LON 4577 6979 4577 6977 4576 6973 4576 6979
      4574 6981 4569 6978 4567 6974 4566 6974
      4565 6970 4555 6975 4554 6978 4551 6977
      4538 6983 4536 7018 4567 7056 4567 7052
      4573 7038 4580 7042 4585 7034
TIME...MOT...LOC 2204Z 286DEG 49KT 4577 7037

MLE
Special weather statement, Jul 22, 5:53 PM EST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
653 PM EDT FRI JUL 22 2016

MEZ019-024-222330-
INTERIOR CUMBERLAND ME-COASTAL CUMBERLAND ME-
653 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  INTERIOR CUMBERLAND COUNTY IN MAINE
  COASTAL CUMBERLAND COUNTY IN MAINE

* UNTIL 730 PM EDT

* AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A THUNDERSTORM NEAR NORTH WINDHAM...MOVING TO THE EAST AT 35 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
  EXPECT SOME CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NORTH WINDHAM...
  CUMBERLAND...
  AND SOUTH WINDHAM.

LAT...LON 4375 7064 4376 7064 4376 7066 4378 7065
      4379 7066 4385 7064 4387 7030 4379 7024
      4371 7031
TIME...MOT...LOC 2251Z 274DEG 31KT 4381 7053

MLE
Special weather statement, Jul 22, 6:11 PM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
711 PM EDT FRI JUL 22 2016

MEZ008-009-222345-
NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
711 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN FRANKLIN COUNTY IN MAINE
  CENTRAL SOMERSET COUNTY IN MAINE

* UNTIL 745 PM EDT

* AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 10 MILES WEST OF EUSTIS...MOVING TO THE EAST
  AT 40 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
  EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  EUSTIS...
  STRATTON...
  AND TIM POND.

LAT...LON 4528 7023 4507 7048 4518 7081 4535 7074
TIME...MOT...LOC 2309Z 287DEG 37KT 4524 7069
Special weather statement, Jul 22, 7:51 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
851 PM EDT FRI JUL 22 2016

MEZ012-018-019-NHZ006-230115-
INTERIOR CUMBERLAND ME-SOUTHERN OXFORD ME-INTERIOR YORK ME-
SOUTHERN CARROLL NH-
851 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  INTERIOR CUMBERLAND COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE
  INTERIOR YORK COUNTY IN MAINE
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE

* UNTIL 915 PM EDT

* AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR KEZAR FALLS...MOVING TO THE EAST AT 30
  MPH.

* PEA SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CORNISH...
  HIRAM...
  EFFINGHAM...
  KEZAR FALLS...
  AND LIMERICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4381 7120 4393 7103 4392 7063 4366 7077
TIME...MOT...LOC 0050Z 275DEG 28KT 4384 7094

LEGRO
Local storm report, Jul 22, 8:13 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
913 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             FREEDOM                 43.81N  71.04W
07/22/2016  E0.70 INCH       CARROLL            NH   SOCIAL MEDIA

&&

EVENT NUMBER GYX1602171

LEGRO

The radar

The Portland,ME radar (KGYX), 33 km away, was scanning. The volume nearest the first event began at 01:16 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Cumberland

When
July 22, 8:17 PM EST to 8:22 PM EST
Where
Cumberland County, 2.81 mi N of South Standish
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.740, -70.610

A severe thunderstorm produced numerous reports of trees down in Standish.

Thunderstorm Wind, Cumberland

When
July 22, 8:27 PM EST to 8:32 PM EST
Where
Cumberland County, 2.94 mi SSW of South Casco
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
43.880, -70.540

A severe thunderstorm downed large trees in South Casco damaging two houses.

Thunderstorm Wind, Cumberland

When
July 22, 8:30 PM EST to 8:34 PM EST
Where
Cumberland County, 0.5 mi W of Gorham
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.680, -70.440

A severe thunderstorm produced multiple reports of trees down in Gorham.

Thunderstorm Wind, Cumberland

When
July 22, 8:33 PM EST to 8:37 PM EST
Where
Cumberland County, 1 mi W of Cumberland Mills
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
43.680, -70.370

A severe thunderstorm downed a tree on Route 302 near Westbrook.

Thunderstorm Wind, Cumberland

When
July 22, 8:41 PM EST to 8:45 PM EST
Where
Cumberland County, 0.85 mi SW of Fosters Corner
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.790, -70.410

A severe thunderstorm produced numerous reports of trees down near Fosters corner.

Thunderstorm Wind, Cumberland

When
July 22, 8:42 PM EST to 8:47 PM EST
Where
Cumberland County, 0.85 mi SE of Portland
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.660, -70.260

A severe thunderstorm downed trees on wires on Wayne Avenue in Portland.

Thunderstorm Wind, Cumberland

When
July 22, 8:43 PM EST to 8:48 PM EST
Where
Cumberland County, 0.5 mi W of Falmouth
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
43.730, -70.240

A severe thunderstorm downed a tree on Brook Road in Falmouth.

Thunderstorm Wind, Cumberland

When
July 22, 8:52 PM EST to 8:57 PM EST
Where
Cumberland County, 0.5 mi W of Falmouth
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
43.730, -70.240

A severe thunderstorm sheared off the top of a power pole on Falmouth Road near Wright Way in Falmouth.

Thunderstorm Wind, Sagadahoc

When
July 22, 9:25 PM EST to 9:30 PM EST
Where
Sagadahoc County, 0.69 mi S of Bath
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.910, -69.820

A severe thunderstorm downed large branches in Bath.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2016Every state in 2016This day in weather historyWarnings in Maine, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 651446, 651447, 651448, 651449, 651453, 651454, 651455, 651456, 651457.